# SDR 2005FA0000619

- Difficulty date: April 20, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N494JB
- Make and model: Cessna 172S
- Aircraft serial: 172S9099
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: RA5AD2
- Part serial: 25765362
- Condition: Inoperative
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IT OCCURRED WHEN PERFORMEING AN OUTGOING ENGINE RUN.  WHEN THE THROTTLE WS PULLED BACK TO IDLE, ON THE S TOP OF THE SERVO, WHEN WE PULLED A LITTLE HARDER, IT CAUSED THE ENGINE TO STALL AND SHUTDOWN INSTEAD OF JUST DECREASING A FEW MORE RPM.  RECOMMEND SB TO CHECK ALL MFG AC FOR THIS CONDITION.  (K)
